Категорија KgJMat

Kragujevac Journal of Mathematics Vol. 45 No.4 (2021)

Download full PDF  DOI: 10.46793/KgJMat2104 EDITORIAL BOARD A Subclass of Noor-Type Harmonic p-Valent Functions Based on Hypergeometric Functions Author: H. F. AL-JANABY AND F. GHANIMDOI: 10.46793 Perfect Nilpotent Graphs Author: M. J. NIKMEHR AND A. AZADIDOI: 10.46793 Oscillation Criteria for Second Order Impulsive Delay Dynamic…

ДетаљнијеKragujevac Journal of Mathematics Vol. 45 No.4 (2021)

Kragujevac Journal of Mathematics Vol. 45 No.1 (2021)

Download full PDF DOI: 10.46793/KgJMat2101 EDITORIAL BOARD Sandwich Theorems for Multivalent Analytic Functions Associated with Differential Operator Author: A. K. WANAS AND A. L. ALINADOI: 10.46793 Chain Condition and Fundamental Relation on (∆;G)-Sets Derived from Gamma-Semihypergroups Author: S. OSTADHADI-DEHKORDIDOI: 10.46793 Beurling’s Theorem for the Q-Fourier-Dunkl…

ДетаљнијеKragujevac Journal of Mathematics Vol. 45 No.1 (2021)

Kragujevac Journal of Mathematics Vol. 44 No.3 (2020)

Download full PDF DOI: 10.46793/KgJMat2003 EDITORIAL BOARD More About Petrovic’s Inequality on Coordinates via m-Convex Functions and Related Results Author: A. UR REHMAN, G. FARID AND W. IQBALDOI: 10.46793 Certain Generating Matrix Functions of Legendre Matrix Polynomials Using Lie Algebraic Method Author: A. SHEHATADOI: 10.46793…

ДетаљнијеKragujevac Journal of Mathematics Vol. 44 No.3 (2020)